Paracetamol Osteo-Tab® provides effective relief of persistent pain associated with osteoarthritis.
For adults and children over 12 years of age: Swallow two tablets whole with water 3 times daily every 6-8 hours.
Doses should be equally spaced throughout the day. Do not take more than 6 tablets in 24 hours. Do not crush the tablets. Can be taken with or without food.
For children aged 12-17 years, do not take for more than 48 hours unless under medical advice. Not recommended for children below 12 years of age.
Paracetamol 665 mg
Do not take Paracetamol Osteo-Tab®:
- For longer than a few days at a time unless advised by a doctor
- More frequently than every 6 hours.
- Together with any other medicines containing paracetamol, unless advised to do so by a doctor or pharmacist
- If the seals on the package are broken or the package use-by date has expired.
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.